Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have chest pain, stomach fat, bloated, over hanging. Taking omeprazole. What can help?

I have a lot of excess skin overhanging at my tummy area from having my 3 children. It is very heavy and hangs a quarter way down the top of my thighs and for the past couple of years I have been getting chest pains. Are they linked to the fact my heavy overhang is pulling downwards? I have had endoscopy's and they have come back clear, I am currently taking omeprazole for acid reflux but the chest pains are coming more frequently and are like random shooting pains throughout my chest.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to contact through Healthcare Magic
May I know your age, present weight and height? What is the status of your menstruation cycle? Do have any previous history of chronic disease. Let me know your food habit & lifestyle .Your info would judge in better way.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor